Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Mentholatum Ibuprofen Gel - 50g
  • Mentholatum Ibuprofen Gel - 50g
Mentholatum Ibuprofen Gel 50g_30

Mentholatum Ibuprofen Gel - 50g

Availability: In stock

£4.03 RRP £4.95
Warning Maximum Product Quantity of 36
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Mentholatum Ibuprofen Gel - 50g

£4.03

Checked By

What is Mentholatum Ibuprofen Gel?

Mentholatum Ibuprofen Gel is a pain relief gel that helps to ease your muscular aches and pains. It can be used all over the body to ease pain, making it ideal for use on your legs, back, shoulders, and many other areas. Perfect for those who need quick pain relief but don’t want to take tablets.

 

What kinds of pain can this product help to relieve?

Mentholatum Ibuprofen Gel can be used to relieve many different kinds of pain, making it a popular way to ease muscular pain. Some of the most common reasons why people use this product include:

  • Muscle aches and pains
  • Rheumatic pain (pain caused by problems with muscles, tendons, joints, or bones)
  • Strains
  • Sprains
  • Sports injuries
  • Backache
  • Lumbago (lower back pain)
  • Fibrositis (muscle stiffness and tenderness)

 

How will this product ease my muscular aches and pains?

Mentholatum Ibuprofen Gel contains the active ingredient ibuprofen which is a popular painkiller. Ibuprofen is one of a group of medicines known as Non-Steroidal Anti-Inflammatory Drugs (NSAIDs), which means that it will help to ease swelling and inflammation as well as easing your pain.

 

How to use Mentholatum Ibuprofen Gel

Before using this product for the first time, test it on a small area. Squeeze 1 – 4cm of Mentholatum Ibuprofen Gel onto the affected area, using enough to cover the area with a thin layer of gel. Gently rub into the skin until gel is absorbed. Do this up to 3 times a day, leaving at least 4 hours between applications. Wash your hands after using this product.

 

When should Mentholatum Ibuprofen Gel not be used?

Mentholatum Ibuprofen Gel is not suitable for use by children under the age of 14. Do not use this product if you are allergic to ibuprofen, aspirin or other NSAIDs, or any of the other listed ingredients. For external use only, avoid contact with eyes, nose, mouth, genital or anal areas, or any other sensitive areas. Do not apply gel to broken, infected, inflamed, or sensitive skin. Do not use Mentholatum Ibuprofen Gel if you:

  • Have asthma, allergic runny nose (rhinitis), itching, or rashes
  • Are more than 6 months pregnant
  • Are breastfeeding
  • Are using other skin medications in the same area

Speak to your doctor or Chemist 4 U pharmacist before using this product if you:

  • Have ever had allergic symptoms caused by medicines or cosmetics
  • Have ever had a kidney problem
  • Have ever had a stomach ulcer
  • Are up to 6 months pregnant or think you may be pregnant
  • Are having problems conceiving or are having fertility treatment

Mentholatum Ibuprofen Gel should not be used at the same time as other medicines, for a list of which medicines should not be used at the same time as this gel please read the patient information leaflet.

 

Does this product have any side effects?

Like all medicines, Mentholatum Ibuprofen Gel can have side effects, although not everyone will get them. These side effects include:

  • Unexplained wheezing
  • Shortness of breath
  • Blisters
  • Skin rash
  • Itching
  • Redness
  • Unexplained bruising
  • Swelling of the face
  • Stomach pains or indigestion
  • Kidney problems if you have kidney disease

If you experience these or any other side effects while using Mentholatum Ibuprofen Gel, stop use and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pain Relief

>